Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes decreased urine flow with lower abdominal pain and diverticulitis?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6301 Questions
I have had lower abdominal pain for three days bladder test is clear, I do have diverticulitis , amm taking 2 antibiotics, but today I amm noticeing not much urine flow, and I am drinking water. Any ideas
Posted Tue, 31 Dec 2013 in Abdominal Pain
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Ultrasonography of abdomen is important for you. Detailed Answer: Hello Thanks for writing to XXXXXXX Lower abdominal pain may be due to many reasons. You need proper clinical examination and investigations. It is important to know that what bladder test has been done. You need investigations like routine hemogram,RBS,LFT,RFT,urine RE/ME,Ultrasonography of abdomen,CT Scan can be done if needed. Ultrasonography can exclude many conditions. You are rightly taking antibiotics and drinking water. Pain may be due to diverticulitis but other causes like appendicitis,UTI etc also need exclusion. You should consult your surgeon. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor